Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 51, NWS Dodge City, KS

May 4, 2015Finney County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 4, 2015, 6:49 PM CDT for Finney County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 6:49 PM CDT (23:49 UTC)
Expired
May 4, 2015, 7:30 PM CDT
In force
41 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Finney County, KS

The radar

The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:57 PM CDTFUNNEL CLOUD3 Ene Garden City, KSFUNNEL CLOUD EXTENDED HALF WAY TO THE GROUND.
May 4, 7:00 PM CDTTSTM WND DMG8 Ne Garden City, KSSEVERAL POWER POLES LEANING OVER AT SHERMAN ROAD AND HIGHWAY 156.
May 4, 7:07 PM CDTTORNADO13 Nne Pierceville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS53 KDDC 042349
SVRDDC
KSC055-050030-
/O.NEW.KDDC.SV.W.0051.150504T2349Z-150505T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL FINNEY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 730 PM CDT

* AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF GARDEN CITY...MOVING NORTH AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3826 10053 3800 10065 3800 10066 3797 10066
      3796 10067 3798 10086 3826 10090
TIME...MOT...LOC 2349Z 190DEG 19KT 3808 10073 

HAIL...1.25IN
WIND...<50MPH

$$

GERARD
2 follow-up statements
660 
WWUS53 KDDC 050006
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
706 PM CDT MON MAY 4 2015

KSC055-050030-
/O.CON.KDDC.SV.W.0051.000000T0000Z-150505T0030Z/
FINNEY KS-
706 PM CDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL FINNEY COUNTY...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF GARDEN CITY...MOVING NORTH AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FINNEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3826 10053 3800 10065 3800 10066 3801 10083
      3825 10087
TIME...MOT...LOC 0006Z 200DEG 20KT 3807 10069 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH

$$

GERARD
723 
WWUS53 KDDC 050021
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT MON MAY 4 2015

KSC055-050031-
/O.EXP.KDDC.SV.W.0051.000000T0000Z-150505T0030Z/
FINNEY KS-
721 PM CDT MON MAY 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FINNEY COUNTY
WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.

LAT...LON 3826 10053 3800 10065 3800 10066 3801 10083
      3825 10087
TIME...MOT...LOC 0020Z 190DEG 19KT 3807 10069 

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:00 PM CDT, 49 minutes earlier.

Area forecast discussion, May 4, 6:00 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT MON MAY 4 2015

...UPDATED AVIATION...

.SYNOPSIS...
ISSUED AT 257 PM CDT MON MAY 4 2015

A STATIONARY FRONT/INVERTED TROUGH EXTENDING FROM SW KS THOUGH NRN
MISSOURI WAS SEPARATING AIRMASSES WITH HIGHER SURFACE DEW POINTS TO
THE SOUTH AND COOLER MOIST/LOWER CLOUD BASE CONDITIONS TO THE NORTH.
SCATTERED SHOWER AND STORMS WERE ADVANCING NORTHWARD INTO THE COOLER
AIR, WHILE A LARGE AREA OF SHOWERS AND STORMS WERE DEVELOPING ACROSS
EASTERN NEW MEXICO AND THE TEXAS PANHANDLE, AT THE EDGE OF THE
STATIONARY FRONT, ALL WITH SLOW NORTHEAST STORM MOTIONS. ON THE
SYNOPTIC SCALE,  THE UPPER LOW WAS APPROACHING WITH WEAK SHORTWAVE
ENERGY ENTERING THE TEXAS PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 257 PM CDT MON MAY 4 2015

THE CONVECTIVE ALLOWING MODELS DEVELOP LINE CLUSTERS OR SCATTERED
THUNDERSTORMS ALONG THE STATIONARY FRONT LATER TODAY, WITH THE BULK
OF THE CONVECTION MAINLY AFTER 22 UTC, WHICH MAY BE LARGELY DUE TO
INCREASING SBCAPE AND MUCAPES ALONG A MOISTURE FLUX CONVERGENCE
AXIS. A GENERAL LACK OF STRONG SHEAR AND VERY STRONG CAPE SHOULD
LIMIT THE SEVERE POTENTIAL OF THESE STORMS THIS EVENING, HOWEVER
SOME BRIEF DIME TO NICKEL HAIL SWATHS COULD OCCUR WITH STRONG GUSTY
SURFACE WINDS OF 30 TO 50 MPH.

ANOTHER ROUND OF CONVECTION IS EXPECTED EARLY TUESDAY MORNING. THE
MODELS BRING A CONSOLIDATING AREA OF POSITIVE VORTICITY GENERATING
LOCALIZED STRONG LIFT INTO THE WESTERN PART OF THE STATE. THE RECENT
ECMWF AN NAM RUNS HAVE FOCUSED THE HEAVIER PRECIPITATION FARTHER
WEST, AND QPF AMOUNTS WERE ADJUSTED AS SUCH HOWEVER HIGH POPS WILL
EXTEND INTO THE EASTERN SECTIONS OF THE FORECAST AREA LATER IN THE
AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 230 PM CDT MON MAY 4 2015

FOR TUESDAY NIGHT INTO WEDNESDAY, A STRONG NEGATIVELY TILTED
SHORTWAVE WILL BE LIFTING RAPIDLY NORTHEASTWARD ACROSS THE CENTRAL
PLAINS. THIS SYSTEM WILL BRING LIKELY CHANCES FOR THUNDERSTORMS
ESPECIALLY IN THE MORNING AHEAD OF THE WAVE. AS THE WAVE LIFTS
NORTHEASTWARD BY THE AFTERNOON, MOST OF THE STORMS WILL ALSO END. BY
LATER AFTERNOON, HOWEVER, ANOTHER POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS WILL EXIST ALONG AND EAST OF A DRYLINE NEAR AND EAST
OF DODGE CITY AND INTO THE EVENING. SOUTH TO SOUTHWEST WINDS WILL
ALSO BE GUSTY AT 25 TO 40 MPH. LOWS TUESDAY NIGHT WILL BE MILD AND
IN THE UPPER 50S TO AROUND 60 WITH SOUTHEAST WINDS OF 15 TO 22
MPH. SOME LOW LEVEL STRATUS CLOUDINESS SHOULD ALSO FORM LATE
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. HIGHS ON WEDNESDAY
WILL BE THE WARMEST WEST OF THE DRYLINE AND IN THE LOW TO MID 80S,
WITH UPPER 70S TO AROUND 80 EAST.

FOR THURSDAY INTO FRIDAY, BROADSCALE SOUTHWESTERLY UPPER LEVEL FLOW
WILL CONTINUE OVER THE PLAINS AHEAD OF A STRONG UPPER LOW MOVING
INTO THE WESTERN U.S. A FRONTAL BOUNDARY IS ALSO FORECAST TO REMAIN
ACROSS SOUTHWEST KANSAS, WITH NUMEROUS THUNDERSTORMS MAINLY EACH
AFTERNOON INTO THE EVENING. THE BEST CHANCES WILL REMAIN OVER PARTS
OF SOUTH CENTRAL KANSAS, NEAR DODGE CITY, AND EAST. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE. LOWS WILL BE MILD IN THE 50S TO
AROUND 60.

FOR SATURDAY, A STRONG NEGATIVELY TILTED SHORTWAVE WILL BE LIFTING
ACROSS THE WESTERN HIGH PLAINS. PLENTY OF MOISTURE WILL BE AHEAD OF
THE WAVE INTO WESTERN KANSAS. A WARM FRONT IS FORECAST TO LIFT INTO
WESTERN KANSAS IN THE AFTERNOON, HOWEVER THE NEW ECMWF DISAGREES AND
HAS THE WARM FRONT SOUTH OF KANSAS INTO THE TEXAS PANHANDLE AND
WESTERN OKLAHOMA. AT ANY RATE WHEREVER THIS WARM FRONT WILL FORM
WILL BE A RISK OF SEVERE THUNDERSTORMS ALONG WITH ROTATING
SUPERCELLS AND TORNADOES, WITH LOTS OF LOW TO MID AND HIGH LEVEL
SHEAR AND STRONG INSTABILITY. HIGHS ON SATURDAY WILL BE DEPENDENT ON
WHERE THE WARM FRONT RESIDES, AND BE MAINLY IN THE 70S.

FOR SUNDAY INTO NEXT MONDAY, A COLD FRONT WILL FOLLOW THE STRONG
WAVE ON SUNDAY WITH CHANCES FOR STORMS MAINLY EAST OF WESTERN
KANSAS. HIGHS WILL BE AROUND 70. LOWS COULD DROP BACK INTO THE 40S
ON MONDAY MORNING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 600 PM CDT MON MAY 4 2015

CIGS WILL BE VFR TONIGHT. CONVECTION WILL MAINLY IMPACT KHYS THIS EVENING
IN ASSOCIATION WITH CLOSER PROXIMITY TO FRONTAL BOUNDARY AND ASSOCIATION
LIFT FOR CONVECTION. ADDITIONAL SHOWERS WILL IMPACT THE REST OF THE
TERMINALS TOMORROW MORNING AS SYSTEM MOVES THROUGH WITH BROAD LIFT EXPANDING
ACROSS THE REGION. HERE, IFR CIGS BY AM WILL BE LIKELY WITH SOME IMPROVEMENT
TO MVFR POSSIBLE BY 18Z. CONFIDENCE IS LOW ON TIMING OF THE SHOWERS
AND FLIGHT IMPACTS. WINDS WILL BE SOUTHEASTERLY 10-15 KT TONIGHT, EXCEPT
ENE BY KHYS NEAR FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  57  68  60  82 /  70  70  60  30
GCK  55  66  57  83 /  90  90  50  20
EHA  53  69  53  82 /  80  90  60  10
LBL  56  68  57  85 /  90  90  50  10
HYS  57  71  59  78 /  70  60  70  40
P28  59  74  61  78 /  40  80  80  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...RUSSELL
SHORT TERM...RUSSELL
LONG TERM...KRUSE
AVIATION...SUGDEN
Hazardous weather outlook, May 4, 5:08 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
508 AM CDT MON MAY 4 2015

KSZ030-031-043>046-061>066-074>081-084>090-051015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
508 AM CDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  HAZARDS WEATHER RISK...

  TUESDAY...
  ELEVATED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

  WEDNESDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

  THURSDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
SOUTHWEST AND WEST CENTRAL KANSAS MAINLY WEST OF HAYS TO DODGE
CITY LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, May 4, 5:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
547 PM CDT MON MAY 4 2015

KSZ078-088-042330-
FORD KS-CLARK KS-
547 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK AND
SOUTHWESTERN FORD COUNTIES UNTIL 630 PM CDT...

AT 547 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF MINNEOLA...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINNEOLA AND BLOOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3723 10009 3739 10009 3739 10010 3747 10010
      3748 10011 3760 10013 3762 9986 3725 9986
TIME...MOT...LOC 2247Z 171DEG 19KT 3733 10000

GERARD
Local storm report, May 4, 5:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     17 WNW ASHLAND          37.28N 100.05W
05/04/2015  E50 MPH          CLARK              KS   PUBLIC

&&

SUGDEN
Local storm report, May 4, 6:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT MON MAY 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             HAVILAND                37.61N 99.11W
05/04/2015  M0.75 INCH       KIOWA              KS   TRAINED SPOTTER

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 4, 6:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 S MINNEOLA            37.39N 100.01W
05/04/2015  M0.75 INCH       CLARK              KS   TRAINED SPOTTER

&&

SUGDEN
Special weather statement, May 4, 6:08 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT MON MAY 4 2015

KSZ078-050000-
FORD KS-
608 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR FORD COUNTY UNTIL 700 PM CDT...

AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF MINNEOLA...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...BLOOM...WRIGHT...HOWELL AND FT. DODGE.

LAT...LON 3747 9981 3748 10021 3791 10021 3791 9978
TIME...MOT...LOC 2308Z 182DEG 32KT 3753 10000

GERARD
Local storm report, May 4, 6:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             MULLINVILLE             37.59N 99.47W
05/04/2015  M1.00 INCH       KIOWA              KS   PUBLIC

&&

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:21 PM CDTSpecial Weather StatementDDCMeade24 min
May 3, 8:23 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 2:54 PM CDTSpecial Weather StatementDDCRush36 min
May 4, 3:28 PM CDTSpecial Weather StatementDDCRush47 min
May 4, 3:31 PM CDTSpecial Weather StatementDDCKearny29 min
May 4, 4:00 PM CDTSpecial Weather StatementDDCKearny45 min
May 4, 4:04 PM CDTSpecial Weather StatementDDCLane56 min
May 4, 4:34 PM CDTSpecial Weather StatementDDCKearny41 min
May 4, 4:37 PM CDTFlash Flood WarningDDCRush4 hr
May 4, 4:45 PM CDTFlash Flood WarningDDCKearny3 hr
May 4, 5:12 PM CDTAreal Flood WarningDDCLane3 hr
May 4, 5:47 PM CDTSpecial Weather StatementDDCClark43 min
May 4, 6:08 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 6:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.